# SDR DALA2017090206543

- Difficulty date: September 1, 2017
- Submitted: September 3, 2017
- Operation: Air carrier
- Aircraft: N996DL
- Make and model: Doug MD-88
- Aircraft serial: 53363
- Aircraft time: 67,164 hours, 48,236 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Windshield
- Condition: Arced
- Location: Cockpit
- Stage of operation: AP
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING FINAL APPROACH,  FIRST OFFICER`S WINDSHIELD HEAT UNIT ARCED AND SPARKED VISUAL AND AURAL SPARK BOTH WINDSHIELD ANTI- FOG AND  ANTI-ICE SWITHES ON, NO CIRCUIT BREAKERS TRIPPED,  NO SCORCH MARKS NOTED.  PERFORMED AN OPERATIONAL CHECK OF THE WINDSHIELD ANTI-ICING AND ANTI-FOG,  NO TROUBLE NOTED. NO DAMAGE AROUND WINDSHIELD IAW AMM 56-10. OK FOR SERVICE.
